# SDR JJBA20240430066

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 4, RH SILL 6 CORRODED. ON CENTER FUSELAGE 4, RH SILL BLEND OUT CORROSION OUT OF LIMITS. CENTER FUSELAGE 4, RH SILL 6 REMOVED. ON CENTER FUSELAGE 4, RH SILL, 6 INSTALLED
